Buscar profesor:


 

Ruta de navegación



Jesús Adolfo Minjárez Sosa


Correo electrónico: aminjare@gauss.mat.uson.mx


  Datos laborales

Maestro de Carrera


Ubicación:
Edificio: 3K-2 Modulo: 2 Cubículo5


Teléfono: 2-59-21-55


Extensión: 2411


Estudios realizados

Grado de estudios: doctorado


Obtenido en: 1998
Otorgado por: Universidad Autónoma Metropolitana, Iztapalapa

 
Investigación

Área de estudio: Probabilidad, Procesos Estocásticos, Control Estoc


Líneas de investigación:
Estimación y Control de Sistemas Estocásticos. Probabilidad y Procesos Estocásticos.



Academia

Probabilidad y Estadística


 

Cuerpo académico

Modelado, Estimación y Control de Sistemas Estocásticos



Publicaciones recientes

Higuera-Chan CG, Jasso-Fuentes H, Minjárez-Sosa JA, Control systems of interacting objects modeled as a game against nature under a mean field approach, Journal of Dynamics and Games, 2017
Año de Publicación: 2017


Robles-Alcaráz MT, Vega-Amaya O, Minjárez-Sosa JA, Estimate and approximate policy iteration algorithm for discounted Markov decision models with bounded costs and Borel spaces, Risk & Decision Analysis, 2017
Año de Publicación: 2017


Luque-Vázquez F., Minjárez-Sosa JA. Mitre- Báez ME, A note on Konig and close convexity in minimax Theorems, , Journal of Optimization Theory and Applications, 2016
Año de Publicación: 2016


Higuera-Chan CG, Jasso-Fuentes H, Minjárez-Sosa JA, Discrete-time control for systems of interacting objects with unknown random disturbance distributions: a mean field Approach, Applied Mathematics and Optimization, 2016
Año de Publicación: 2016


Minjárez-Sosa J. A., Montoya Laos J. A., Bayesian estimation of the mean holding time in average semi-Markov control processes,, Applicationes Mathematicae
Año de Publicación: 2015


Minjárez-Sosa J. A., Markov control models with unknown random state-action-dependent discount factors, TOP
Año de Publicación: 2015


Luque-Vázquez F., Minjárez-Sosa JA., Sigmacompacness of Sets of Probability Measures on Metric Spaces, Statistics and Probability Letters
Año de Publicación: 2014


Luque-Vázquez F., Minjárez-Sosa Ja., Average Optimal Strategies for Zero Sum Markov Games with Poorly Known Payoff Function on one Side, Journal of Dynamics and Games
Año de Publicación: 2014


Gonzalez Hernández J., López Martínez R., Minjárez Sosa J. A., Gabriel-Arguelles J. R., Constrained Markov control processes with randomized discounted rate: infinite linear programming approach. ISSN: 0143-2087
Año de Publicación: 2014


1.An incomplete information inventory model with presence of inventories or backorders as only observations. Journal of Optimization Theory and Applications, 146, 3(2010), pp. 544-580. DOI 10.1007/s10957-010-9678-1 (Con A. Bensoussan, M. Cakanyildirim, S.P. Sethi, R. Shi).
Año de Publicación: 2010


2.Semi-Markov control processes with unknown holding times distribution under an average cost criterion. Applied Mathematics and Optimization, 61, 3(2010), pp. 317-336 . DOI 10.1007/s00245-009-9086-9.
Año de Publicación: 2010


3.Approximation, estimation and control of stochastic systems under a randomized discounted cost criterion. Kybernetika, 45, 5(2009), pp. 737-754.
Año de Publicación: 2009


4.Asymptotically optimal strategies for adaptive zero – sum discounted Markov Games. SIAM J. Control Optim., 48, 3 (2009), pp. 1405 – 1421.
Año de Publicación: 2009


5.Partially observed inventory systems: The case of rain checks. SIAM J. Control Optim., 47, 5 (2008), pp. 2490 – 2519.
Año de Publicación: 2008


Blvd Luis Encinas y Rosales S/N, Colonia Centro. Edificio 3K-1. C.P. 83000. Hermosillo, Sonora. 
Teléfono +52(662) 2592155 Fax +52(662) 2592219, webmaster@mat.uson.mx